Corpus ID: 7333563

Supplementation with hydrocortisone on the 3rd-5th day following dexamethasone premedicated chemotherapy eliminated severe dizziness and postural hypotension.

@article{Jeske2012SupplementationWH,
  title={Supplementation with hydrocortisone on the 3rd-5th day following dexamethasone premedicated chemotherapy eliminated severe dizziness and postural hypotension.},
  author={W. Jeske and K. Gawrychowski and W. Śmiertka},
  journal={Kardiologia polska},
  year={2012},
  volume={70 3},
  pages={
          273-4
        }
}
  • W. Jeske, K. Gawrychowski, W. Śmiertka
  • Published 2012
  • Medicine
  • Kardiologia polska
  • We present the case of a 60 year-old woman with a stage III fallopian tube cancer submitted to hysterectomy and bilateral salpingo-oophorectomy with partial omenectomy, followed by six courses of chemotherapy and revision surgery. After each course of chemotherapy (paclitaxel + carboplatin) preceded by premedication with dexamethasone, she suffered from side- -effects, of which the most unpleasant was severe dizziness appearing on the third, fourth and fifth day following the listed combination… CONTINUE READING
    1 Citations

    References

    SHOWING 1-5 OF 5 REFERENCES
    Chemotherapy-induced nausea and vomiting: current and new standards in the antiemetic prophylaxis and treatment.
    • 125
    Prevention of chemotherapy-induced nausea and vomiting in elderly cancer patients.
    • 41
    Cardiotoxicity of Anticancer Drugs: The Need for Cardio-Oncology and Cardio-Oncological Prevention
    • 543
    • PDF
    Paclitaxel changes sympathetic control of blood pressure.
    • 17